Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

Feeling sleepy when reading, difficulty remembering. Need help

Good day, am so glad to be here, av got a problem with my system in the sense that whenever am reading or having serious and important studies i begin to feel very sleepy and that usually cause a lot because i end up not also remembering all what av been thought. Please i really need your help on this, thank you so much.
Asked On : Sat, 9 Feb 2013
Answers:  1 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Psychiatrist 's  Response
Jun 2013
Hi there ~

You feel sleepy when you start reading because it is something that you are not interested in. To get your interest levels up you might need to start doing other things to help with concentration. Yoga, pranayama, dhyana, and regular physical activity are known to boost concentration. I would also recommend that you get evaluated by a psychiatrist to treat your condition if it needs medication. I hope this helps.

Take care and have a nice day !
Answered: Sun, 10 Feb 2013
I find this answer helpful

4 Doctors agree with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor